recherche de livres
livres
recherche d'articles
articles
Faire un don
S'identifier
S'identifier
les utilisateurs autorisés sont disponibles :
recommandations personnelles
Telegram bot
historique de téléchargement
envoyer par courrier électronique ou Kindle
gestion des listes de livres
sauvegarder dans mes Favoris
Personnel
Requêtes de livres
Recherche
Revues
La participation
Faire un don
Litera Library
Faire un don de livres papier
Ajouter des livres papier
Ouvrir LITERA Point
Volume 11; Issue 5
Main
Mathematical Notes
Volume 11; Issue 5
Mathematical Notes
Volume 11; Issue 5
1
Sets of absolute convergence of double trigonometric series
R. A. Avetisyan
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 218 KB
Vos balises:
english, 1972
2
On a property of functional series
B. S. Kashin
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 311 KB
Vos balises:
english, 1972
3
Best approximations by rational functions with respect to the Hausdorff distance
K. N. Lungu
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 244 KB
Vos balises:
english, 1972
4
On the convergence of orthogonal series to +∞
R. I. Ovsepyan
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 326 KB
Vos balises:
english, 1972
5
A generalization of a class of close-to-convex functions
D. V. Prokhorov
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 287 KB
Vos balises:
english, 1972
6
Quadrature processes for integrals of Cauchy type
D. G. Sanikidze
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 295 KB
Vos balises:
english, 1972
7
On the ɛ-minimax character of the hotelling T2test for nonnormal distributions
L. A. Khalfin
,
N. M. Khalfina
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 341 KB
Vos balises:
english, 1972
8
Free factor algebras of free linear ω-algebras
M. S. Burgin
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 332 KB
Vos balises:
english, 1972
9
Towards a theory of associatives
L. M. Gluskin
,
V. Ya. Shvarts
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 311 KB
Vos balises:
english, 1972
10
Selection of relaxation parameter
G. P. Astrakhantsev
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 121 KB
Vos balises:
english, 1972
11
On a transformation operator for a system of Sturm-Liouville equations
M. B. Veliev
,
M. G. Gasymov
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 266 KB
Vos balises:
english, 1972
12
On the peano theorem in infinite-dimensional spaces
M. I. Kamenskii
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 268 KB
Vos balises:
english, 1972
13
The spectrum of an elliptic equation
V. G. Mishin
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 208 KB
Vos balises:
english, 1972
14
Sufficient conditions for separation of analytic singularities in Cnand a basis for a space of holomorphic functions
A. P. Yuzhakov
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 415 KB
Vos balises:
english, 1972
15
Trigonometric sums for recursive sequences of elements in a finite field
V. I. Nechaev
Journal:
Mathematical Notes
Année:
1972
Langue:
english
Fichier:
PDF, 346 KB
Vos balises:
english, 1972
1
Suivez
ce lien
ou recherchez le bot "@BotFather" sur Telegram
2
Envoyer la commande /newbot
3
Entrez un nom pour votre bot
4
Spécifiez le nom d'utilisateur pour le bot
5
Copier le dernier message de BotFather et le coller ici
×
×